ipmash@ipme.ru | +7 (812) 321-47-78
пн-пт 10.00-17.00
Институт Проблем Машиноведения РАН ( ИПМаш РАН ) Институт Проблем Машиноведения РАН ( ИПМаш РАН )

Institute for Problems in Mechanical Engineering
of the Russian Academy of Sciences

Institute for Problems in Mechanical Engineering of the Russian Academy of Sciences

Controllability properties for multi-agent linear systems. A geometric approach

Autors:
M. Isabel Garcia-Planas ,
Pages:
28-33
Annotation:

This work addresses the controlability of a class of multi-agent linear systems that they are interconnected via communication channels. Multiagent systems have attracted much attention because they have great applicability in multiple areas, such as power grids, bioinformatics, sensor networks, vehicles, robotics and neuroscience, for example. Consequently, they have been widely studied by scientists in different fields specially in the field of control theory. Recently has taken interest to analyze the control properties as consensus controllability of multi-agent dynamical systems motivated by the fact that the architecture of communication network in engineering multi-agent systems is usually adjustable. In this paper, the control condition is analyzed under geometrical point of view. in the case of multiagent linear systems that can be described by k agents with dynamics x''_i = A_i x_i + B_i u_i, i = 1, . . . , k.

File (pdf):
02:45
261
Используя этот сайт, вы соглашаетесь с тем, что мы используем файлы cookie.